# SDR MALA050678

- Difficulty date: August 8, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 31,123 hours, 26,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 7252300502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA FOUND CARGO DOOR, P/N 7252300-502, S/N 0307 IS CHAFED AND HAS BEEN REPAIRED IAW MESABA EOS52044.  REF EAMS WORK ORDER 212723.  TASK 8503 & 8505.
